# SDR IXXA0500007S

- Difficulty date: August 17, 2004
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, EXTERNAL FUSELAGE CRACKED .75 INCH FROM STA 1718.000 TO STA 1719.000.  MAINTENANCE PERFORMED MAJOR REPAIR IAW DC8 DRM 53-2-1 FIG 7.  REMOVED FASTENERS IAW DC8 SRM 51-1-21 PG 1.  REMOVED CRACKED AREA IAW DC8 SRM 51-1-21 PG 1.  REMOVED CRACKED AREA IAW DC8 SRM 53-2-1 (SHEET3, 5).  FABRICATED DOUBLER (AL 707576 0.63), FINGER DOUBLER (AL 707516 0.32), FILLER (AL 707516 0.050) IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3, 5).  CLEANED, TREATED AND PRIMED AREA, FINGER DOUBLER FILLER AND DOUBLER IAW DC8 SRM 51-1-8B, INSTALLED DOUBLER, FINGER DOUBLER AND FILLER WITH NEW FASTENERS IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3, 5) DC8 SRM 51-1-1 PG 1, DC8 SRM 51-1-200 PG 9, DC8 SRM 51-1-11 PAGE 9.
